# SDR SWAA103994

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 57,550 hours, 48,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 1 SLAT L/E LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
